Rational Hausdorff Divisors: A New approach to the Approximate Parametrization of Curves.

Rueda, Sonia L.; Sendra Pons, Juana y Sendra Pons, J. Rafael (2014). Rational Hausdorff Divisors: A New approach to the Approximate Parametrization of Curves.. "Journal of Computational and Applied Mathematics", v. 263 ; pp. 445-465. ISSN 0377-0427. https://doi.org/10.1016/j.cam.2013.12.052.

Descripción

Título: Rational Hausdorff Divisors: A New approach to the Approximate Parametrization of Curves.
Autor/es:
  • Rueda, Sonia L.
  • Sendra Pons, Juana
  • Sendra Pons, J. Rafael
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Computational and Applied Mathematics
Fecha: Junio 2014
Volumen: 263
Materias:
Palabras Clave Informales: Hausdorff distance; Rational Hausdorff divisor; Hausdorff curve; Rational curve; Approximate parametrization problem.
Escuela: E.T.S.I. y Sistemas de Telecomunicación (UPM)
Departamento: Matemática Aplicada a las Tecnologías de la Información y las Comunicaciones
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (7MB) | Vista Previa

Resumen

When applying computational mathematics in practical applications, even though one may be dealing with a problem that can be solved algorithmically, and even though one has good algorithms to approach the solution, it can happen, and often it is the case, that the problem has to be reformulated and analyzed from a different computational point of view. This is the case of the development of approximate algorithms. This paper frames in the research area of approximate algebraic geometry and commutative algebra and, more precisely, on the problem of the approximate parametrization.

Más información

ID de Registro: 36187
Identificador DC: http://oa.upm.es/36187/
Identificador OAI: oai:oa.upm.es:36187
Identificador DOI: 10.1016/j.cam.2013.12.052
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0377042714000053#
Depositado por: Memoria Investigacion
Depositado el: 17 Mar 2016 12:54
Ultima Modificación: 07 Jun 2016 11:19
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM